Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 8, NWS Albuquerque, NM

July 8, 2013San Miguel County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 8, 2013, 1:37 PM MDT for San Miguel County, New Mexico. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2013, 1:37 PM MDT (19:37 UTC)
Expired
Jul 8, 2013, 3:30 PM MDT
In force
113 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County San Miguel County, NM

The radar

The Albuquerque radar (KABX), 124 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2013-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2013-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2475 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

124 
WGUS55 KABQ 081937
FFWABQ
NMC047-082130-
/O.NEW.KABQ.FF.W.0008.130708T1937Z-130708T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
137 PM MDT MON JUL 8 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 330 PM MDT

* AT 136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR TERERRO...OR ABOUT 18
  MILES EAST OF SANTA FE. THE STORM PRODUCING VERY HEAVY RAIN WAS    
  NEARLY STATIONARY. UP TO ONE INCH OF RAIN MAY FALL IN LESS THAN 30 
  MINUTES. 

  THIS WILL IMPACT THE TRES LAGUNAS BURN SCAR INCLUDING BUT NOT
  LIMITED TO HOLY GHOST CREEK AND SUMMER HOME AREA...DAVIS CREEK...
  FOREST ROADS 92 AND 572...SOLDIER CREEK...COW CREEK...INDIAN
  CREEK...TERERRO...WINDY BRIDGE...TRES LAGUNAS...LOWER DALTON...AND
  AREAS SOUTH ALONG PECOS CANYON...INCLUDING STATE ROAD 63.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN 
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE TRES LAGUNAS FIRE BURN 
AREA.

&&

LAT...LON 3580 10572 3580 10553 3566 10553 3562 10568
      3566 10571

$$


34
3 follow-up statements
195 
WGUS75 KABQ 082009
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
209 PM MDT MON JUL 8 2013

NMC047-082130-
/O.CON.KABQ.FF.W.0008.000000T0000Z-130708T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN MIGUEL-
209 PM MDT MON JUL 8 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR
NORTHWESTERN SAN MIGUEL COUNTY...

AT 207 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN NEAR TERERRO...OR
ABOUT 17 MILES EAST OF SANTA FE. THE STORM PRODUCING VERY HEAVY RAIN 
WAS NEARLY STATIONARY. UP TO ONE INCH OF RAIN HAS ALREADY FALLEN 
OVER THE BURN SCAR...AND UP TO ONE HALF INCH OF ADDITIONAL RAINFALL 
IS POSSIBLE. 

THIS WILL IMPACT THE TRES LAGUNAS BURN SCAR INCLUDING BUT NOT   
LIMITED TO HOLY GHOST CREEK AND SUMMER HOME AREA...DAVIS CREEK...  
FOREST ROADS 92 AND 572...SOLDIER CREEK...COW CREEK...INDIAN   
CREEK...TERERRO...WINDY BRIDGE...TRES LAGUNAS...LOWER DALTON...AND   
AREAS SOUTH ALONG PECOS CANYON...INCLUDING STATE ROAD 63.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH 
FLOOD DEATHS OCCUR IN AUTOMOBILES.

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN 
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE TRES LAGUNAS FIRE BURN 
AREA.

&&

LAT...LON 3580 10572 3580 10553 3566 10553 3562 10568
      3566 10571

$$


34
535 
WGUS75 KABQ 082050
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
250 PM MDT MON JUL 8 2013

NMC047-082130-
/O.CON.KABQ.FF.W.0008.000000T0000Z-130708T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN MIGUEL-
250 PM MDT MON JUL 8 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR
NORTHWESTERN SAN MIGUEL COUNTY...

AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES 
LIGHT RAIN WAS CONTINUING NEAR TERERRO...OR ABOUT 16 MILES EAST OF 
SANTA FE...OVER THE TRES LAGUNAS BURN SCAR. UP TO 1.5 INCHES OF RAIN 
MAY HAVE FALLEN ACROSS THE BURN SCAR.  THOUGH THE HEAVY RAIN HAS 
ENDED...RUNOFF AND FLASH FLOODING WILL CONTINUE.

THIS WILL IMPACT THE TRES LAGUNAS BURN SCAR INCLUDING BUT NOT   
LIMITED TO HOLY GHOST CREEK AND SUMMER HOME AREA...DAVIS CREEK...  
FOREST ROADS 92 AND 572...SOLDIER CREEK...COW CREEK...INDIAN   
CREEK...TERERRO...WINDY BRIDGE...TRES LAGUNAS...LOWER DALTON...AND   
AREAS SOUTH ALONG PECOS CANYON...INCLUDING STATE ROAD 63.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN 
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE TRES LAGUNAS FIRE BURN 
AREA.

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3580 10572 3580 10553 3566 10553 3562 10568
      3566 10571

$$


34
031 
WGUS75 KABQ 082125
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
325 PM MDT MON JUL 8 2013

NMC047-082135-
/O.EXP.KABQ.FF.W.0008.000000T0000Z-130708T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN MIGUEL-
325 PM MDT MON JUL 8 2013

...FLASH FLOOD WARNING WILL EXPIRE AT 330 PM MDT FOR NORTHWESTERN SAN
MIGUEL COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS 
ENDING ACROSS THE TRES LAGUNAS BURN SCAR...AND THE FLASH FLOOD 
THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE 
THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING 
HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3580 10572 3580 10553 3566 10553 3562 10568
      3566 10571

$$


34

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 11:31 AM MDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jul 8, 11:31 AM MDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1131 AM MDT MON JUL 8 2013

.AVIATION...
18Z TAF CYCLE
VFR CONDITIONS FORECAST TO PREVAIL AT AREA TERMINALS THROUGH THE
NEXT 24HRS. HOWEVER...MVFR CONDITIONS ARE EXPECTED WITH SCATTERED
SHOWERS AND THUNDERSTORMS THIS AFTERNOON/EVENING NEAR KABQ...KSAF
AND KLVS. SHORT-LIVED IFR CONDITIONS...SMALL HAIL AND GUSTY/ERRATIC
WINDS ARE LIKELY IN/NEAR THE STRONGER STORMS. PEAK THUNDERSTORM
PERIOD FOR KABQ AND KSAF WILL BE FROM 22-02Z.

11

&&

.PREV DISCUSSION...301 AM MDT MON JUL 8 2013...
CURRENTLY...OVERNIGHT CONVECTION WITH SOME THUNDER CONTINUING IN
BROAD CIRCULATION ABOUT RIDGE CORE CENTERED OVER THE HEART OF NEW
MEXICO. SURFACE CHARTS PLACING DOME OF HIGH PRESSURE OVER CENTRAL
COLORADO...AND BROAD SURFACE TROUGH LYING ALONG THE MEXICO BORDER.

MODELS...IN REASONABLE AGREEMENT THROUGH THE WORK WEEK AND
UPCOMING WEEKEND INTO THE FOLLOWING WORK WEEK. PLAUSIBLE CONSENSUS
STRENGTHENS RIDGE CORE OVER THE SOUTHERN U.S. DURING THE DAY
TODAY WITH CORE CENTERED ON NEW MEXICO. CORE WILL MAKE SUBTLE
SHIFT TO THE FOUR CORNERS AND ARIZONA BORDER COUNTRY BY MIDWEEK
AND EXPAND RAPIDLY NORTHWARD INTO THE CANADIAN ARCTIC FOR THE LAST
HALF OF THE WORK WEEK. NORTHWARD GROWTH WILL SHIFT RIDGE CENTROID
TO KANSAS BY FRIDAY...WITH POSITION HANGING TOUGH AS THE WEEKEND
GETS STARTED. CORE WILL START TO MIGRATE BACK TOWARD NEW MEXICO BY
MONDAY MORNING. AN INTERESTING FEATURE DROPPING OUT OF THE
SOUTHERN APPALACHIANS TO THE GULF OF MEXICO MAY SPAWN AN EASTERLY
WAVE THAT WILL MOVE THROUGH SOUTH TEXAS THROUGH MIDWEEK AND
UNDERCUT THE CURRENT PERSISTENT RIDGE ACROSS THE SOUTHWEST U.S.
HAVE GIVEN SOME PLAY TO THIS UNUSUAL PATTERN WITH ADDED CLOUD AND
SOME PRECIP CHANCES FOR MIDWEEK...BASED ON BOTH GFS AND ECMWF
CARRYING THIS SAME EVOLUTION NEAR THE END OF THEIR LATEST RUNS.
ADDED CONFIDENCE WILL BE JUSTIFIED IF RUN TO RUN CONTINUITY CAN BE
SUSTAINED IN FUTURE RUNS...AND THESE WILL BE WATCHED CLOSELY.

FOR TODAY...RIDGE CORE REMAINING PARKED OVER NEW MEXICO SEPARATING
WEAK SURFACE TROUGH OVER EASTERN COLORADO AND A DEEPER TROUGH
ALONG THE MEXICO BORDER TO THERMAL LOW OVER THE LOWER COLORADO
RIVER VALLEY NEAR YUMA. ANOTHER REPEAT PERFORMANCE ON CONVECTIVE
RECYCLING OF AVAILABLE MOISTURE...WITH NORTHERN AND WESTERN HIGH
COUNTRY FAVORED FOR WETTING RAINS THROUGH THIS EVENING. SEASONABLE
TEMPERATURES RUNNING RIGHT ON OR A FEW DEGREES BETTER THAN EARLY
JULY NORMALS. SOME SOUTHERLY BREEZES DEVELOPING OVER THE NORTHEAST
PLAINS NEAR COLORADO SURFACE TROUGH IN THE AFTERNOON...WITH
LOCALIZED BREEZINESS ELSEWHERE ON THE EASTERN PLAINS...AND WINDS
SHIFTING AND GUSTY NEAR THUNDERSTORMS.

FOR TUESDAY...RIDGE CORE SHIFTING A LITTLE WESTWARD TO SIT ON THE
ARIZONA BORDER BY TUESDAY AFTERNOON. A FEW DEGREES WARMER WITH
TEMPERATURES RUNNING 3 TO 8 DEGREES ABOVE EARLY JULY NORMALS.
STRENGTHENING RIDGE CORE WILL BEGIN GRADUAL REDUCTION IN
THUNDERSTORM COVERAGE AND INTENSITY FOR THE DAY...BUT WETTING
RAINS ARE STILL A GOOD BET FOR THE WESTERN AND SOUTHWESTERN HIGH
COUNTRY...WITH LOCALIZED WETTING RAINS POSSIBLE OVER THE NORTHERN
MOUNTAINS FOR ANOTHER DAY OF RECYCLED CONVECTION. PENETRATION OF
SOMEWHAT COOLER AIR FROM THE NORTHEAST WILL SERVE MAINLY TO SHIFT
WINDS TO AN EASTERLY AND SOUTHEASTERLY COMPONENT FOR THE
EAST...AND IMPART SOME NORTHERLY FLOW IN THE WEST...AS SURFACE
TROUGH DEEPENS FROM ROUGHLY TAOS TO EXTREME WEST TEXAS AND ALONG
THE RIO GRANDE VALLEY.

FOR WEDNESDAY...RIDGE CORE MOVES TO THE FOUR CORNERS AS SPRAWLING
SURFACE LOW BLANKETS MUCH OF NORTHERN AND WESTERN NEW MEXICO.
THUNDERSTORM COVERAGE AND INTENSITY WILL MIRROR TUESDAY...WITH
NORTHERN AND WESTERN HIGH COUNTRY MOST FAVORED FOR WETTING RAINS.
WEAK SURFACE CIRCULATION ABOUT SPRAWLING LOW WILL GENERALLY
INTRODUCE A SOUTHEAST FLOW REGIME THROUGH WEDNESDAY
AFTERNOON...WITH LOCAL SOUTHEAST BREEZES OVER THE EAST IN THE
AFTERNOON.

FOR THURSDAY...RIDGE CORE RETURNING BACK OVER NEW MEXICO AND
EXPANDING LOBE NORTHWARD TO THE CANADA BORDER. SURFACE LOW SHIFT
TO NORTHERN CHIHUAHUA AND CONTINUES SUPPORT FOR BROAD SOUTH TO
SOUTHEAST FLOW ACROSS THE STATE. UP TICK IN CONVECTION WILL EXPAND
THUNDERSTORM COVERAGE BACK OUT TO THE EAST...AND MAINTAIN ELEVATED
CHANCES FOR WETTING RAINS OVER THE WESTERN AND NORTHERN HIGH
COUNTRY. TEMPERATURES REMAINING CLOSE TO MID JULY SEASONAL NORMALS.

OUTLOOK...FRIDAY THROUGH WEEKEND...RIDGE CORE OVER NEW MEXICO
MAKING GENTLE NORTHWARD AND EASTWARD NUDGE THROUGH THE
WEEKEND...AS SURFACE TROUGH SHARPENS FROM EASTERN COLORADO ACROSS
THE TEXAS PANHANDLE AND CURVES WESTWARD ACROSS NORTHERN MEXICO.
THUNDERSTORM CHANCES CONTINUE CENTRAL AND WEST THROUGH
SATURDAY...WITH CHANCES INCREASING OVER THE NORTHEAST ON SUNDAY IN
VICINITY OF THE SURFACE TROUGH. SOUTHWEST BREEZES OVER THE EASTERN
SLOPE AND ADJACENT PLAINS OF THE CENTRAL MOUNTAIN CHAIN FRIDAY
AFTERNOON...WITH LOCALIZED SOUTH TO SOUTHEAST BREEZES ACROSS THE
EASTERN PLAINS OVER THE WEEKEND. STEADY TEMPERATURE
TRENDS...RUNNING CLOSE TO MID JULY NORMALS.

SHY

.FIRE WEATHER...
SIMILAR THUNDERSTORM COVERAGE AND MOTION TO THAT EXPERIENCED SUNDAY
IS ON TAP FOR TODAY. UPPER LEVEL HIGH WILL WOBBLE OVER NM DURING
NEXT SEVERAL DAYS...PUSHING JUST EAST OF THE STATE TOWARD THE END OF
THE WEEK. LOCALLY HEAVY RAIN APPEARS LIKELY THIS AFTERNOON AND EARLY
EVENING AS SLOW STORM MOTION COMBINES WITH PRECIPITABLE WATER VALUES
ABOVE AVERAGE FOR EARLY JULY. DRIER AIR WILL BEGIN TO WORK INTO NW
NM ON TUESDAY AS FLOW AROUND UPPER HIGH TAPS DRY AIR FROM THE GREAT
BASIN. LATEST NAM CONTINUES IDEA OF DRIER AIR OVER THE NW PLATEAU
BEING REPLACED BY GULF MOISTURE SURGING BACK INTO THE STATE FROM THE
SE. THERMAL SFC LOW OVER NE AZ/SE UT WILL REMAIN IN PLACE THROUGH
THE REMAINDER OF THE WORK WEEK...CONTINUING A RATHER MOIST SOUTH TO
SOUTHEASTERLY SURFACE FLOW ACROSS NM.

POOR TO FAIR VENTILATION WILL CONTINUE ACROSS CENTRAL NM...WHILE
GOOD TO VERY GOOD VALUES ARE EXPECTED ELSEWHERE. MIXING HEIGHTS WILL
INCREASE ON TUESDAY AND WEDNESDAY...IMPROVING VENTILATION INTO THE
GOOD TO EXCELLENT CATEGORIES AREA WIDE.

SURFACE WINDS WILL REMAIN MODERATE SOUTH TO SOUTHEASTERLY ACROSS THE
EASTERN PLAINS AND LIGHT SOUTH TO SELY ELSEWHERE AS THE ABOVE
MENTIONED SURFACE LOW OVER NORTHEAST AZ/SE UT BECOMES A SEEMINGLY
PERMANENT FEATURE.

EXTENDED WEATHER PREDICTION MODELS CONTINUE TO SHOW THE UPPER LEVEL
HIGH PRESSURE SHIFTING EASTWARD ON THURSDAY AND FRIDAY. THIS HAS
POTENTIAL TO OPEN THE DOOR FOR SOME MID LEVEL SUBTROPICAL
MOISTURE...A CLASSIC MONSOON PATTERN...TO MOVE INTO WESTERN NM AS
THE EASTERN PLAINS REMAIN GENERALLY DRY AND HOT.

33

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

44
Hazardous weather outlook, Jul 8, 5:22 AM MDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
522 AM MDT MON JUL 8 2013

NMZ501>540-091200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
522 AM MDT MON JUL 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
THUNDERSTORMS OVER THE NORTHERN...WESTERN...AND CENTRAL HIGH
COUNTRY MAY PRODUCE LOCAL DOWNPOURS WITH FREQUENT LIGHTNING AND
SOME SMALL HAIL. DOWNPOURS ARE POSSIBLE ON THE BURN SCAR AREAS OF
CATRON AND LINCOLN COUNTY...AND OVER THE NORTHERN MOUNTAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
THUNDERSTORMS DEVELOPING EACH DAY OVER THE
NORTHERN...WESTERN...AND CENTRAL HIGH COUNTRY MAY PRODUCE LOCAL
DOWNPOURS WITH FREQUENT LIGHTNING AND SOME SMALL HAIL.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT MEASURED RAINFALL AMOUNTS...RAINFALL
IMPACTS...AND OBSERVED HAIL SIZES THROUGH THE NATIONAL WEATHER
SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING
1.888.386.7637.

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 6:32 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe118 min
Jul 7, 8:57 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval93 min
Jul 8, 4:12 AM MDTAreal Flood AdvisoryABQSanta Fe2 hr
Jul 8, 12:31 PM MDTAreal Flood AdvisoryABQMora, San Miguel, Santa Fe119 min
Jul 8, 1:22 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval3 hr
Jul 8, 1:51 PM MDTSpecial Weather StatementABQTaos24 min
Jul 8, 2:00 PM MDTAreal Flood AdvisoryABQColfax, Taos2 hr
Jul 8, 2:28 PM MDTSpecial Weather StatementABQColfax47 min
Jul 8, 2:38 PM MDTAreal Flood AdvisoryABQColfax112 min
Jul 8, 2:59 PM MDTSpecial Weather StatementABQBernalillo31 min
Jul 8, 3:14 PM MDTAreal Flood AdvisoryABQCatron2 hr
Jul 8, 4:07 PM MDTSpecial Weather StatementABQSanta Fe23 min
Jul 8, 4:12 PM MDTFlash Flood WarningABQSanta Fe2 hr
Jul 8, 4:27 PM MDTAreal Flood AdvisoryABQColfax, Union2 hr
Jul 8, 5:41 PM MDTAreal Flood AdvisoryABQCatron, Socorro2 hr

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.